Alert archive / Georgia / Special Weather Statements in 2023

Special Weather Statement, NWS Atlanta, GA

June 14, 2023Muscogee County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 14, 2023, 6:15 AM EDT for Muscogee County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2023, 6:15 AM EDT (10:15 UTC)
Expired
Jun 14, 2023, 6:45 AM EDT
In force
30 min
Issued by
NWS Atlanta, GA
Hail
0.00 in
Wind
40

County Muscogee County, GA

The radar

The Atlanta radar (KFFC), 89 km from the middle of the area, began a volume at 10:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 10.3 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2023-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2023-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1052 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted.

267 
WWUS82 KFFC 141015
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
615 AM EDT Wed Jun 14 2023
 
GAZ078-079-089-090-141045-
Chattahoochee GA-Harris GA-Talbot GA-Muscogee GA-
615 AM EDT Wed Jun 14 2023

...A strong thunderstorm will impact portions of northern Muscogee,
northeastern Chattahoochee, southwestern Talbot and southeastern
Harris Counties through 645 AM EDT...

At 614 AM EDT, a strong thunderstorm was over Fortson, or 9 miles
south of Hamilton, moving east at 15 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and 
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of 
         light, unsecured objects. Heavy rain may cause temporary 
         street flooding especially in poor drainage areas.

Locations impacted include...
Waverly Hall, Upatoi, Ellerslie, Flat Rock, Box Springs, Midland,
Cataula, Baughville, Fortson and Mulberry Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3269 8506 3271 8470 3257 8458 3253 8463
      3253 8464 3252 8464 3245 8472 3258 8507
TIME...MOT...LOC 1014Z 276DEG 11KT 3263 8492 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 14, 4:01 AM EDT, 2 hours 14 minutes earlier.

Area forecast discussion, Jun 14, 4:01 AM EDT, 2 hours 14 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
401 AM EDT Wed Jun 14 2023

...Morning Area Forecast Discussion...

.SHORT TERM...
(Today through Thursday)
Issued at 359 AM EDT Wed Jun 14 2023

Today and tomorrow will be a wash, rinse, repeat type of forecast
with the next few days seeing a conveyor belt of rain showers and
severe thunder storms across Georgia.

Today shortwaves riding through the main flow aloft will lead to
episodes of severe convection near the stalled frontal boundary that
has been over and near our area the past few days. Unfortunely these
shortwave disturbances are subtle and difficult to spot in the model
data. So while we know the atmosphere is primed for isolated to
scattered severe storms today, determining the timing and exact
placement remains difficult.

If the CAMs are to believed (HRRR seems to have verified better than
some of the others this morning), scattered showers and storms will
evolve into a small complex in the next few hours and move east
across southcentral GA this morning. Abnormally strong deep layer
shear, high instability (SBCAPEs 1000-1500 J/kg),steep lapse rates
aloft, ample low level shear values and 0-1 km SRH ranging from 150-
200 m2/s2 and STPs of 4 will likely result in severe storms
containing large hail and damaging winds with the potential for an
isolated, brief tornado along with heavy rainfall.

During the late afternoon assuming the atmosphere can recover from
this mornings activity and diurnal destabilization can occur widely
scattered, strong to severe storms will once again develop. For this
round of activity our aforementioned the boundary is anticipated to
be settled across our central/southcentral zones. This will open the
door for storms to impact areas along I20. Once again abnormally
strong and high severe parameters will result in severe storms
containing large hail, damaging winds and the potential for an
isolated, brief tornado along with heavy rainfall.

Tonight into early tomorrow morning another potential round of
impactful rain showers and thunderstorms slides into our area from
the west. This activity will be hinged upon where our meandering
surface boundary stalls and how the evening activity evolves. For
now will note that should this activity develop as the short term
guidance has been indicating then damaging wind gusts will be the
main impact. These scattered showers and storms will once again
evolve into a small complex moving east across southcentral GA as
early as 05Z tomorrow. For now the HRRR remains the most bullish on
this activity and illustrates a bowing segment moving through areas
from ATL south to our TAE border. Will not bite on this just yet,
but it is something that bears watching.

All of the above thinking has been highlighted by the SPC Day 1
Outlook, which outlines areas south of a line from Harris county to
Macon county and west of Dooly and Crisp county to the AL border
within a a Moderate Risk (4 out of 5). Areas south of a line from
Troup county to Emanuel county under an Enhanced Risk (3 out of 5)
and the rest of central and north GA in a Slight Risk (2 out 5).

Unfortunely, things do not end here...we still have hydrology to
contend with. Over the next several days high rainfall amounts will
impact southcentral GA. A flood watch has been issued and details
regarding this can be found in the hydrology discussion below.

28

&&

.LONG TERM...
(Thursday night through Tuesday)
Issued at 359 AM EDT Wed Jun 14 2023

The long term forecast remains on track from what was earlier
forecasted.

Will preface the discussion with the following...the weather
scenarios for Thursday and Friday are highly dependent on what
transpires Wednesday and Wednesday night. The meandering surface
boundary across the southeast and the evolving upper level pattern
has contributed to the increasing uncertainty as far as the extended
forecast goes (essentially 36 hrs and beyond).

Caveats:
- the location of the surface boundary will determine rainfall
amounts and severe potential. The farther south the boundary stays
the less rainfall and lower severe threat for areas north of the
boundary.
- Will we stay in more zonal flow aloft or will the deepening trough
over the Great Lakes/northeast states make for a quicker departure
pushing the surface boundary out of the area sooner.
- Any remnant boundaries, clearing, or mesoscale details (likely not
known until the day of) could contribute to ongoing or diminishing
convective activity as we head into Thursday and even Friday.

Definitely an evolving situation and a lot of forecast questions to
mull over in the coming days. Nevertheless, it will certainly be an
active week for portions of the southeast and for us here in Georgia.
Still want to emphasize the growing potential for locally heavy
rainfall and flash flooding through the end of the week. By the time
we reach late week many areas will have already received roughly 1
to 4" of rainfall with locally higher amounts. Any additional
rainfall through the weekend could pose flooding concerns.

Compared to the previous long-term discussion, it does look like
more coverage of showers and storms can be expected for Thursday as
the main trough is still slowly churning eastward. Additionally, one
last impulse looks to swing through the mid-level flow, aided by an
upper jet max, prompting another round of showers and storms during
the late afternoon and evening across south-central Georgia. The
Storm Prediction Center (SPC) has a marginal risk (1 of 5) that is
just outside of our forecast area across far southern Georgia but
wouldn't be surprised if this were lifted slightly northward to
include some of our southern most counties. Though again this will
be dependent on how things evolve Wednesday evening and where that
boundary ends up.

By Friday, flow aloft starts to transition to more out of the
northwesterly as the upper trough finally rounds the bend and lifts
northeast and ridging becomes more amplified across the Central
CONUS. With low-level moisture still being present at this time the
change in the upper level pattern favors more diurnally driven
convection in the afternoon and evening hours through the weekend.
By early  next week guidance begins to diverge as far as the
evolution of the upper level pattern. Though by sometime late
weekend/early next week deterministic guidance is hinting at another
system developing across the western CONUS and translating towards
the Ohio/TN Valley Regions. So more rain may be on tap for Georgia
next week.

Gradual warming trend expected through the long term, with low to
mid 80s on Thursday warming to the upper 80s/low 90s by Friday and
continuing through the weekend. Low temperatures forecast to be in
the 60s to low 70s.

07

&&

.AVIATION...
(06Z TAFS)
Issued at 154 AM EDT Wed Jun 14 2023

Active forecast period expected across the entire ZTL air space
today. Multiple small impulses within the atmosphere will make
the TAF period very uncertain. These impluses will aid in sporadic
VCSH at the north metro sites all day with -SHRA/TSRA at KMCN and
KCSG. Short term guidance suggests that best estimated timing for
TSRA at ATL will be between 19-22Z with another round early
tomorrow morning. At KCSG/KMCN TSRA will start as early as 12Z.
CIGs will also be a mixed bag today, but mostly low-VFR/MVFR
outside of convection. WS winds will remain in place and between
07-14 kts.

//ATL Confidence...06Z Update...
Medium on all elements.

28

&&

.HYDROLOGY...
Issued at 359 AM EDT Wed Jun 14 2023

With the active weather pattern this week, hydro will be a bigger
concern for much of central Georgia (mainly along and south of
Columbus). The antecedent conditions show that 1.5-2" of QPF have
fallen over the area mentioned above which will segue into the
additional rainfall expected over the next 7 days. A surface
boundary is currently stalled over central-southern Georgia and is
expected to stay in this vicinity before slowly drifting north
today into tomorrow. This is the basis for much of the QPF we can
expect coming up as showers and storms set up in a west-east
orientation which could increase the risk for training storms.
Today into tonight 4.5-5" of additional rainfall is forecast in
the southwestern portion of our CWA which is enough to exceed the
FFG in these areas (3.5-4.5") which is what led us to issuing a
Flood Watch for portions of west central Georgia through 00z
Friday. Looking at tomorrow into the rest of the week QPF values
are forecast to be from 1-1.8" for much of the same area. With
this flood watch the main impacts will likely be due to excessive
runoff and flooding in poor drainage and urban areas.

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          82  64  83  65 /  90  50  50  20
Atlanta         82  67  81  66 /  90  40  70  20
Blairsville     77  57  80  58 /  80  30  40  10
Cartersville    83  64  83  63 /  90  50  60  20
Columbus        85  67  83  67 /  90  70  90  40
Gainesville     80  64  83  65 /  90  40  50  20
Macon           83  67  82  66 / 100  60  80  40
Rome            85  64  85  65 /  90  40  60  20
Peachtree City  82  64  82  63 / 100  50  80  20
Vidalia         86  71  85  69 /  90  70  90  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Thursday evening for GAZ066>072-078>083-
089>096-102>110.

&&

SHORT TERM...28
LONG TERM....07
AVIATION...28
Hazardous weather outlook, Jun 14, 4:38 AM EDT, 1 hour 37 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
438 AM EDT Wed Jun 14 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-150845-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
438 AM EDT Wed Jun 14 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

No hazardous weather is expected at this time.

Numerous showers and thunderstorms are forecast for portions of
central Georgia today with the main risks being large hail over
an inch in diameter, damaging wind gusts, frequent lightning,
isolated tornadoes and heavy rainfall. An moderate risk is in
place for portions of far westcentral Georgia near Columbus. A
flood watch has also been issued for westcentral Georgia.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Thursday morning...numerous showers and thunderstorms are
forecast for portions of central Georgia with the main risks
being hail, damaging wind gusts, frequent lightning, isolated
tornadoes and heavy rainfall. An moderate risk is in place for
portions of far westcentral Georgia near Columbus. A flood watch
has also been issued for westcentral Georgia.

Friday through Monday...scattered to numerous thunderstorms are
expected each day. Storms will be capable of producing damaging
wind gusts, localized flooding, frequent lightning and hail.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, Jun 14, 5:11 AM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
511 AM EDT Wed Jun 14 2023

GAZ078-089-140945-
Harris GA-Muscogee GA-
511 AM EDT Wed Jun 14 2023

...A strong thunderstorm will impact portions of northwestern
Muscogee and western Harris Counties through 545 AM EDT...

At 511 AM EDT, a strong thunderstorm was over Bartletts Ferry Dam, or
8 miles north of Smiths, moving east at 20 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Hamilton, Goat Rock Lake, Ellerslie, Flat Rock, Midland, Mountain
Hill, Cataula, Fortson, Pine Mountain Valley, Mulberry Grove and Lake
Harding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3281 8481 3262 8479 3249 8481 3255 8503
      3259 8508 3262 8509 3263 8508 3264 8510
      3264 8511 3266 8509 3269 8512 3272 8512
TIME...MOT...LOC 0911Z 277DEG 16KT 3265 8506

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 14, 5:14 AM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
514 AM EDT Wed Jun 14 2023

GAZ067>069-140945-
Upson GA-Meriwether GA-Pike GA-
514 AM EDT Wed Jun 14 2023

...A strong thunderstorm will impact portions of southeastern
Meriwether, southern Pike and northwestern Upson Counties through 545
AM EDT...

At 513 AM EDT, a strong thunderstorm was over Raleigh, or near
Greenville, moving east at 45 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Thomaston, Woodbury, Warm Springs, Molena, Sunset Village, Concord,
Raleigh, Atwater, Lifsey Springs, Crest, Sunnyside, Hannahs Mill,
Harris City and Imlac.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3311 8440 3300 8427 3288 8430 3288 8450
      3287 8455 3288 8472 3297 8474
TIME...MOT...LOC 0913Z 262DEG 38KT 3296 8463

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 14, 5:46 AM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
546 AM EDT Wed Jun 14 2023

GAZ078-089-141015-
Harris GA-Muscogee GA-
546 AM EDT Wed Jun 14 2023

...A strong thunderstorm will impact portions of northern Muscogee
and southern Harris Counties through 615 AM EDT...

At 545 AM EDT, a strong thunderstorm was near Mountain Hill, or 8
miles northeast of Smiths, moving east at 30 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Bibb City, Goat Rock Lake, Ellerslie, Edgewood, Flat Rock, Laurel
Hills, Green Island Hills, Vista Terrace, Cataula, Columbus
Metropolitan Airport, Kenwood, Midland, Mountain Hill, Fortson,
Mulberry Grove and Lake Harding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3274 8511 3273 8478 3261 8472 3243 8484
      3251 8500 3254 8502 3259 8508 3262 8509
      3263 8508 3264 8510 3264 8511 3266 8509
      3269 8512 3272 8512
TIME...MOT...LOC 0945Z 280DEG 26KT 3265 8502

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 14, 5:54 AM EDT, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
554 AM EDT Wed Jun 14 2023

GAZ066-078-141030-
Harris GA-Troup GA-
554 AM EDT Wed Jun 14 2023

...A strong thunderstorm will impact portions of southern Troup and
northwestern Harris Counties through 630 AM EDT...

At 554 AM EDT, a strong thunderstorm was over Lakeview, or near
Lanett, moving east at 30 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
LaGrange, Hamilton, West Point, Piedmont Heights, Cannonville, Big
Springs, Jones Crossroads, Baughs Crossroads, Smiths Crossroad,
Whitesville-Pine Lake and Long Cane.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3301 8521 3306 8491 3288 8486 3273 8490
      3274 8512 3274 8513 3276 8514 3278 8512
      3279 8515 3281 8517 3283 8517 3285 8515
      3286 8519
TIME...MOT...LOC 0954Z 273DEG 26KT 3292 8519

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 14, 6:05 AM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
605 AM EDT Wed Jun 14 2023

GAZ080-091>093-141030-
Macon GA-Schley GA-Taylor GA-Marion GA-
605 AM EDT Wed Jun 14 2023

...A strong thunderstorm will impact portions of west central Macon,
east central Marion, northern Schley and southwestern Taylor Counties
through 630 AM EDT...

At 605 AM EDT, a strong thunderstorm was over Tazewell, or 7 miles
northeast of Buena Vista, moving east at 25 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Ideal, Rupert, Murrays Crossroads and Tazewell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3235 8450 3242 8451 3245 8424 3236 8418
      3229 8424
TIME...MOT...LOC 1005Z 269DEG 20KT 3238 8441

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 14, 6:15 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
615 AM EDT Wed Jun 14 2023

GAZ078-079-089-090-141045-
Chattahoochee GA-Harris GA-Talbot GA-Muscogee GA-
615 AM EDT Wed Jun 14 2023

...A strong thunderstorm will impact portions of northern Muscogee,
northeastern Chattahoochee, southwestern Talbot and southeastern
Harris Counties through 645 AM EDT...

At 614 AM EDT, a strong thunderstorm was over Fortson, or 9 miles
south of Hamilton, moving east at 15 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Waverly Hall, Upatoi, Ellerslie, Flat Rock, Box Springs, Midland,
Cataula, Baughville, Fortson and Mulberry Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3269 8506 3271 8470 3257 8458 3253 8463
      3253 8464 3252 8464 3245 8472 3258 8507
TIME...MOT...LOC 1014Z 276DEG 11KT 3263 8492

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 3:47 AM EDTFlood WatchFFCBibb, Bleckley, Chattahoochee, Crawford, Crisp, Dodge and 24 more39 hr
Jun 14, 4:38 AM EDTSpecial Weather StatementFFCTroup37 min
Jun 14, 5:11 AM EDTSpecial Weather StatementFFCHarris, Muscogee34 min
Jun 14, 5:14 AM EDTSpecial Weather StatementFFCPike31 min
Jun 14, 5:46 AM EDTSpecial Weather StatementFFCHarris, Muscogee29 min
Jun 14, 5:54 AM EDTSpecial Weather StatementFFCHarris, Troup36 min
Jun 14, 6:05 AM EDTSpecial Weather StatementFFCSchley25 min
Jun 14, 6:29 AM EDTSpecial Weather StatementFFCHarris31 min
Jun 14, 6:43 AM EDTSpecial Weather StatementFFCHarris32 min
Jun 14, 6:46 AM EDTSpecial Weather StatementFFCMarion29 min
Jun 14, 6:49 AM EDTSpecial Weather StatementFFCMuscogee26 min
Jun 14, 6:56 AM EDTSpecial Weather StatementFFCMacon, Taylor19 min
Jun 14, 7:12 AM EDTSpecial Weather StatementFFCHouston, Macon, Marion, Muscogee, Peach, Taylor33 min
Jun 14, 7:43 AM EDTSpecial Weather StatementFFCChattahoochee, Houston, Macon, Marion, Muscogee, Peach and 2 more47 min
Jun 14, 8:08 AM EDTSpecial Weather StatementFFCBleckley, Dooly, Pulaski37 min
Jun 14, 8:19 AM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Pulaski, Sumter, Wilcox30 min
Jun 14, 8:44 AM EDTFlash Flood WarningFFCHarris, Muscogee3 hr
Jun 14, 8:44 AM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Telfair, Wheeler, Wilcox31 min
Jun 14, 8:48 AM EDTTornado WarningFFCDodge, Laurens, Telfair, Wheeler27 min
Jun 14, 8:51 AM EDTSpecial Weather StatementFFCWilcox24 min
Jun 14, 9:15 AM EDTSevere Thunderstorm WarningFFCLaurens, Montgomery, Toombs, Treutlen, Wheeler30 min
Jun 14, 9:17 AM EDTSpecial Weather StatementFFCTelfair28 min
Jun 14, 9:24 AM EDTSpecial Weather StatementFFCPeach, Taylor51 min
Jun 14, 9:40 AM EDTSevere Thunderstorm WarningFFCHouston, Peach22 min
Jun 14, 9:45 AM EDTSpecial Weather StatementFFCMontgomery, Toombs30 min
Jun 14, 9:58 AM EDTSpecial Weather StatementFFCBleckley, Twiggs32 min
Jun 14, 10:10 AM EDTSpecial Weather StatementFFCDooly35 min
Jun 14, 10:40 AM EDTSpecial Weather StatementFFCWilcox35 min
Jun 14, 10:49 AM EDTSpecial Weather StatementFFCDodge26 min
Jun 14, 11:10 AM EDTSpecial Weather StatementFFCMontgomery, Telfair, Wheeler35 min
Jun 14, 12:46 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee44 min
Jun 14, 1:00 PM EDTTornado WarningFFCChattahoochee, Stewart45 min
Jun 14, 1:02 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson32 min
Jun 14, 1:35 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Schley, Stewart25 min
Jun 14, 2:00 PM EDTSevere Thunderstorm WarningFFCHeard, Troup33 min
Jun 14, 2:16 PM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether, Troup31 min
Jun 14, 2:43 PM EDTSevere Thunderstorm WarningFFCHenry47 min
Jun 14, 2:53 PM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Henry, Spalding37 min
Jun 14, 3:02 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Newton, Spalding43 min
Jun 14, 3:41 PM EDTTornado WarningFFCCrisp, Wilcox49 min
Jun 14, 3:54 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard, Meriwether, Troup51 min
Jun 14, 4:15 PM EDTTornado WarningFFCTelfair, Wilcox45 min
Jun 14, 4:47 PM EDTSevere Thunderstorm WarningFFCLaurens, Montgomery, Treutlen, Wheeler31 min
Jun 14, 5:17 PM EDTSevere Thunderstorm WarningFFCHouston, Twiggs43 min
Jun 14, 5:18 PM EDTSpecial Weather StatementFFCStewart, Sumter, Webster27 min
Jun 14, 5:23 PM EDTSpecial Weather StatementFFCTalbot37 min
Jun 14, 5:45 PM EDTSpecial Weather StatementFFCSumter, Webster30 min
Jun 14, 5:48 PM EDTSpecial Weather StatementFFCTaylor27 min
Jun 14, 6:42 PM EDTSpecial Weather StatementFFCLaurens, Treutlen33 min
Jun 14, 7:07 PM EDTSpecial Weather StatementFFCToombs23 min

Nearby

Special Weather Statements in Georgia, 2023Every special weather statement in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.